# SDR DALA2024042904773

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,999 hours, 45,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DTE, ER/A 617625-14, FRAME/WEB/FS 1640 NEAR S14L/ LINER HOLE/ CRACK. CORRECTIVE ACTION: REF ERA 617625-14AD. (0314207)
